Pacific Journal of Mathematics

On curvature operators of bounded rank.

Jaak Vilms

Article information

Source
Pacific J. Math. Volume 87, Number 2 (1980), 467-473.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102779976

Zentralblatt MATH identifier
0469.15014

Mathematical Reviews number (MathSciNet)
MR592746

Subjects
Primary: 53B20: Local Riemannian geometry

Citation

Vilms, Jaak. On curvature operators of bounded rank. Pacific J. Math. 87 (1980), no. 2, 467--473. http://projecteuclid.org/euclid.pjm/1102779976.


Export citation

References

  • [1] M. Marcus, Finite-dimensional Multilinear Algebra, Vols. I and II, Marcel Dekker, New York, 1974 and 1975.
  • [2] W. Slebodzinski, Exterior forms and their application, Warszawa, Polish Sci. Pub., 1970.
  • [3] J. Vilms, Local isometric imbedding of Riemanniann-manifolds intoEuclidean (n+l)-space, J. Differential Geometry, 12 (1977), 197-202. 4#1Factorization of curvature operators, Trans. Amer. Math. Soc, to appear.